# SDR DL76L991290

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35612
- Condition: Punctured
- Location: Bs 654
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN, UNDERLYING STRINGER AND UNDERLYING      FRAME CHORD WERE PUNCTURED AND DAMAGED BY GROUND SUPPORT EQUIPMENT.  A NEW SECTION OF STRINGER WAS SPLICED, THE FRAME CHORD REPAIRED, AND A SKIN DOUBLER INSTALLED PER THE B767 SRM AND DOCUMENTED PER ER/A 367542-14.
